# SDR CA120126014

- Difficulty date: December 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,448 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 1081806
- Condition: Worn
- Location: Magneto
- Part time: 497 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAGNETO WAS REMOVED FOR 500 HOUR INSPECTION.  UPON REMOVAL, CUSTOMER NOTICED ROTATING MAGNET FELT ROUGH WHEN SPUN BY HAND.  WE RECEIVED AND INSPECTED THE MAGNETO AND FOUND END PLAY BETWEEN THE BEARINGS.  THE DRIVE END BEARING HAD PITTING AND DAMAGE ON THE BALL BEARINGS AND INNER RACE.  BOTH BEARINGS WERE REPLACED AND THE 500 HOUR INSPECTION WAS CARRIED OUT AND THE MAG RETURNED TO SERVICE.
